MAUDE Adverse Event Report: AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 1901
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the initial pne lead placement, adequate responses were not being produced, so the original lead was removed, and another lead was placed.During the removal of the first lead, it was noticed that the tip had broken off and was presumably still in the patient.An x-ray would be ordered to assess once the pne test is completed and the wires are removed 2 weeks later.There were no additional patient complications reported, and no further information has been obtained to date.
 
Additional Manufacturer Narrative
Product code (d2b) - additional product code qon premarket / 510(k) # (g4) - additional premarket / 510(k) # p190006.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Product code (d2b), additional product code qon.Premarket / 510(k) # (g4), additional premarket / 510(k) # p190006.The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.Based on the information available the cause that contributed to the reported event cannot be established.
 
Additional Manufacturer Narrative
Block h11: the device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.Good faith effort attempts were made to try and retrieve the device, however the device was retained by the explanting provider.A dhr review could not be performed because the complaint lacked adequate information to perform a search.Reoperation or revision, device fracture or failure, and suspected technical device malfunction is an inherent adverse event that is possible with implantation and use as listed in the information for prescribers and patients insert.The presence of unretrieved device fragments is addressed within the applicable risk documentation per the medical review.A risk review was completed and confirmed that the event of fracture and unretrieved device fragments was defined in the product risk documentation per medical review.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unable to exclude device problem.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block d2b: product code: additional product code qon.Block g4: premarket / 510(k) #: additional premarket/510(k) p190006.Block h11: the device was not returned for analysis; therefore, a technical analysis could not be performed.It was confirmed the device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.A risk review was completed and confirmed that the event of fracture and unretrieved device fragments was defined in the product risk documentation per medical review.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unable to exclude device problem.
 
Event or Problem Description

Brand Name
AXONICS
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
AXONICS MODULATION TECHNOLOGIES, INC.
15515 sand canyon ave
irvine CA 92618
Manufacturer (Section G)
AXONICS INC
26 technology dr
irvine CA 92618
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23783877
Report Number2124215-2025-90269
Device Sequence Number10389556
Product Code EZW
UDI-Device Identifier10810005340127
UDI-Public(01)10810005340127
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1901
Device Catalogue Number1901
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer01/14/2026
02/12/2026
03/12/2026
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date02/09/2026
03/11/2026
04/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown